# SDR ERAA078455

- Difficulty date: April 3, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Bearing
- Condition: Rough
- Location: Eng Governor
- Part time: 11,828 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOVERNOR HITS MAX STOP WITH COLLECTIVE UP.  DROOPING AND OVERSPEEDING EARLY.  FOUND CAN LEVER OVERSIZED, ECCENTRIC SHAFT UNDERSIZED, SIX INTERNAL BEARINGS FOUND ROUGH/ RATCHETY.
